# SDR FDEA2020082081928

- Difficulty date: August 18, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 88,148 hours, 22,265 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Brake Accumulato
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 1 OFF LEVEL 1 ALERT,  15 MIN INTO CRUISE AT  FL380.  HYD 1 QTY LO AND HYD 1 PUMP 1R/1L OFF  ALERTS CYCLED DURING CONFIGURATION.  EMERGENCY  DECLARED.   FOUND A FITTING ON ONE OF THE NR 1 BRAKE SYS ACCUMULATORS IN THE LEFT WHEEL WHEEL LOOSE.
